Turn on thread page Beta
    • Thread Starter
    Offline

    0
    ReputationRep:
    I've been taking roaccutane for about nearly 2 months now
    anyone had any side effects?
    im feeling quite moody and really bad back ache
    the medicine has started to show some signs of working
    Offline

    7
    ReputationRep:
    I personaly have not taken roaccutane but there have been many cases on the news and on youtube of people with serious side effects and the fact that your moody may be one side effect they even made documentary about one particualr case a little while back on bbc
    Offline

    20
    ReputationRep:
    I didn't have any side effects when I took it I was on it for 5-6 months, I think around 4 months my skin was starting to look extremely clear! If the side effects are quite bad then maybe make a docs apt and discuss it with them
    • Thread Starter
    Offline

    0
    ReputationRep:
    yeah they stressed the side effects too be before i started taking them such as depression and suicidal thoughts, can be scary
    Offline

    0
    ReputationRep:
    I had mild depression for a while. Plus the obvious dry skin. Overall it was worth it though.
    • Thread Starter
    Offline

    0
    ReputationRep:
    They said they are going to up my dose to two tablets a day in a few weeks time, wondering if any side effects got worse/more side effects the higher dosage
    Offline

    6
    ReputationRep:
    Back ache is a symptom seen fairly commonly with roaccutane, mood changes are far rarer, but could be potentially linked as well.

    How severe do you feel the symptoms to be, and how long have you had them for?

    Do you feel they're severe, or getting worse? and do you feel that it's likely to be linked with your roaccutane (i.e. can you think of any other possible reasons? and have they developed since you started roaccutane?) If so, I'd say it'd probably be worthwhile trying to get in touch with the prescriber, or your GP, and discuss your concerns, especially if you think your mood changes are linked with the drug.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 19, 2013
Poll
Black Friday: Yay or Nay?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.